Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 27, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at May 31, 2007, 7:41 PM CDT for 4 counties in Texas. It was in force for 34 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2007, 7:41 PM CDT (00:41 UTC)
- Expired
- May 31, 2007, 8:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
Counties Crosby County, TX, Floyd County, TX, Hale County, TX, Lubbock County, TX
The radar
The Lubbock radar (KLBB), 36 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 7:56 PM CDT | HAIL 1.75 | 3 W Petersburg, TX | |
| May 31, 8:09 PM CDT | HAIL 1.75 | Petersburg, TX | RELAYED BY BROADCAST MEDIA |
| May 31, 8:15 PM CDT | HAIL 1.5 | Floydada, TX | |
| May 31, 8:18 PM CDT | HAIL 2.5 | 12 Sw Floydada, TX | |
| May 31, 8:18 PM CDT | TORNADO | 2 S Petersburg, TX | RALLS FD REPORTS TORNADO JUST SOUTH OF PETERSBURG |
| May 31, 8:22 PM CDT | HAIL 1.75 | Petersburg, TX | HAIL IS COVERING THE GROUND IN PETERSBURG |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 4:45 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2316 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLUB 010044
TORLUB
TXC107-153-189-303-010115-
/O.NEW.KLUB.TO.W.0027.070601T0041Z-070601T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
741 PM CDT THU MAY 31 2007
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN FLOYD COUNTY IN NORTHWEST TEXAS.
SOUTHEASTERN HALE COUNTY IN NORTHWEST TEXAS.
NORTHWESTERN CROSBY COUNTY IN NORTHWEST TEXAS.
NORTHEASTERN LUBBOCK COUNTY IN NORTHWEST TEXAS.
* UNTIL 815 PM CDT
* AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
DANGEROUS PART OF THIS STORM WAS LOCATED NEAR PETERSBURG...OR ABOUT
16 MILES EAST OF ABERNATHY...MOVING EAST AT 10 MPH. SKYWARN
SPOTTERS HAVE REPORTED A WALL CLOUD AND FUNNELS WITH THIS STORM.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE PETERSBURG.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.
LAT...LON 3393 10176 3405 10158 3402 10137 3396 10132
3384 10140 3381 10143 3376 10149 3376 10156
3377 10166
$$1 follow-up statement
000
WWUS54 KLUB 010106
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
800 PM CDT THU MAY 31 2007
TXC107-153-189-303-010115-
/O.CON.KLUB.TO.W.0027.000000T0000Z-070601T0115Z/
FLOYD TX-HALE TX-CROSBY TX-LUBBOCK TX-
802 PM CDT THU MAY 31 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHEASTERN LUBBOCK...NORTHWESTERN CROSBY...SOUTHEASTERN HALE AND
SOUTHERN FLOYD COUNTIES...
SKYWARN SPOTTERS ALSO REPORT A FUNNEL WITH A STORM SOUTHWEST OF
COTTON CENTER AT 802 PM.
GOLFBALL SIZE AND WAS REPORTED AT 756 PM BY SKYWARN SPOTTERS 3 MILES
WEST OF PETERSBURG. FUNNELS HAVE ALSO BEEN REPORTED WITH THIS STORM.
AT 800 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THE MOST DANGEROUS PART OF
THIS STORM WAS LOCATED JUST SOUTHEAST OF PETERSBURG...OR ABOUT 16
MILES EAST OF ABERNATHY...MOVING SOUTHEAST AT 5 MPH...WITH ANOTHER
STORM BECOMING TORNADIC SOUTHWEST OF COTTON CENTER.
SOME LOCATIONS NEAR THE PATH OF THE STORM NEAR PETERSBURG INCLUDE
PETERSBURG...FLOYDADA AND CONE. COTTON CENTER IS IN THE PATH OF THE
SECOND STORM.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
LAT...LON 3393 10176 3405 10160 3404 10136 3397 10114
3386 10122 3380 10127 3374 10134 3376 10156
3377 10166
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 31, 3:25 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, May 31, 3:25 PM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 325 PM CDT THU MAY 31 2007 .SHORT TERM... ATTENTION CONTINUES TO BE FOCUSED ON A POTENTIALLY TWO PRONGED SEVERE WEATHER THREAT. THE FIRST AREA OF CONCERN IS IN REFERENCE TO THE INCREASING CONVECTIVE TRENDS OVER THE HIGHER TERRAIN OF EASTERN NEW MEXICO AND WEST TEXAS. CURRENT ANALYSIS INDICATES STRONG INSTABILITY FROM THE NEW MEXICO PLAINS EASTWARD OVER THE EXTREME SOUTHERN FA...JUST SOUTH OF AN APPARENT DIFFUSE SURFACE BOUNDARY. ALTHOUGH A PRONOUNCED WIND SHIFT DOES NOT EXIST WITH THIS BOUNDARY...IT IS EVIDENT AS A STRONG INSTABILITY GRADIENT AND IS SEEN IN THE CU FIELD/VIS IMAGERY. INFLUENCES OF DIFFERENTIAL HEATING LIKELY EXIST ALONG THE BOUNDARY SOUTH OF TODAY/S PERSISTENT CLOUD COVER OVER THE SOUTH PLAINS. WEAK FORCING/ASCENT WILL OVERSPREAD AREAS TO OUR SOUTHWEST BY EARLY EVENING...AS SEEN IN CURRENT MID CLOUD/VAPOR ENHANCEMENT. THUS IT IS PLAUSIBLE THAT CONVECTION INITIATING OVER NEW MEXICO WILL SPREAD EASTWARD TOWARD THE WESTERN SOUTH PLAINS...WHERE STRONG INSTABILITY AND INCREASING SHEAR WILL CO-EXIST...ESPECIALLY AROUND/AFTER SUNSET. A FEW SUPERCELLS SEEM POSSIBLE GIVEN THE INCREASING WIND FIELDS...AND EXPECT SEVERE THREATS WILL INCLUDE VERY LARGE HAIL...AND PERHAPS A FEW BRIEF TORNADOES. A SECONDARY AND PERHAPS SIGNIFICANT SEVERE THREAT IS EXPECTED TO MATERIALIZE LATER IN THE EVENING/AFTER MIDNIGHT WHEN A MATURE MCS WILL PROPAGATE SOUTHEASTWARD THROUGH THE PANHANDLE/WESTERN OKLAHOMA IN PROXIMITY TO THE NORTHEASTERN ZONES. CONVECTIVE MODE WILL LIKELY FAVOR DAMAGING WINDS WITH THIS ACTIVITY. HAVE MADE SOME MODIFICATIONS TO THE SENSIBLE WEATHER GRIDS FOR FRIDAY AFTERNOON AS MODELS INDICATE A POSSIBLE TRIPLE POINT NEAR THE NORTHERN ZONES. STORM CHANCES WILL AGAIN BE WITH US...WITH A CONDITIONAL RISK OF SEVERE WEATHER. .LONG TERM... MODELS IN GOOD AGREEMENT THROUGH AROUND WEDNESDAY WITH UPPER LOW MEANDERING AROUND THE NORTHERN PLAINS FRIDAY TO SLOWLY MOVE ACROSS THE UPPER MID WEST OVER THE WEEKEND...AND TOWARD THE GREAT LAKES REGION BY THE BEGINNING OF THE NEXT WORKWEEK. UPPER RIDGE TO BUILD OVER THE WESTERN CONUS...MOVING INTO THE CONTINENTAL DIVIDE ON MONDAY...THEN BEGINNING TO FLATTEN AS IT MOVES INTO THE LEE OF THE ROCKIES AND A STRONG SHORTWAVE MOVES INTO THE PACIFIC NORTHWEST. MODELS DIFFER ON HANDLING OF SHORTWAVE OVER THE PACIFIC NORTHWEST WITH ECMWF AND CANADIAN DIGGING A SLIGHTLY NEGATIVE TILTED TROFF INTO THE CENTRAL ROCKIES BY LATE WEDNESDAY. GFS AND NOGAPS HAVE SHORTWAVE MOVING ALONG THE CANADIAN BORDER WITH A NEAR ZONAL FLOW ACROSS THE REGION WEDNESDAY AND THURSDAY. COLD FRONT EXPECTED TO MOVE INTO THE PANHANDLE BY LATE FRIDAY AFTERNOON WITH DRY LINE OVER THE WESTERN SOUTH PLAINS AND TRIPLE POINT VICINITY OF CLOVIS NEW MEXICO. THESE FEATURES TO ACT AS FOCUS FOR THUNDERSTORM DEVELOPMENT WITH POSSIBLE MCS MOVING SOUTHEAST ACROSS THE REGION DURING THE NIGHT. THERE MAY STILL BE ONGOING PRECIPITATION OVER MY SOUTHEAST ZONES SATURDAY MORNING FRONT TO REMAIN QUASI-STATIONARY OVER THE FORECAST AREA ON SATURDAY BEFORE SLIDING SOUTH INTO THE PERMIAN BASIN ON SUNDAY. THUS CONTINUED CHANCE POPS FOR SATURDAY AND SATURDAY NIGHT AND WITH NORTHWEST FLOW ALOFT AGAIN FOR SUNDAY AND MONDAY AFTERNOONS AND NIGHTS AS GFS INDICATES THUNDERSTORMS DEVELOPING IN HIGHER TERRAIN OF NEW MEXICO MOVING SOUTHEAST ACROSS THE REGION. LEE SIDE TROFF EXPECTED TO DEVELOP NEAR THE TEXAS NEW MEXICO BORDER NEXT TUESDAY INTO THURSDAY WITH TEMPERATURES CLIMBING TO ABOVE NORMAL. && .AVIATION... MODELS CONTINUE TO INDICATE THAT THE CURRENT CLEAR SKIES AT KLBB WILL GIVE WAY TO INCREASING LOW CLOUDS OVERNIGHT. SOME UNCERTAINTY REMAINS WITH THE TIMING OF SAID ONSET...BUT SCATTERED CUMULUS CLOUDS WILL LIKELY OVERSPREAD THE TERMINAL LATE THIS AFTERNOON...WITH A TREND TOWARD LOWER CEILINGS AFTER 03Z. BEST POTENTIAL FOR MVFR/IFR CIGS WILL BE DURING THE 10Z TO 14Z TIMEFRAME. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 59 85 58 82 56 / 40 40 40 20 30 TULIA 58 83 58 80 59 / 50 40 50 20 30 PLAINVIEW 61 84 60 81 61 / 40 20 50 20 30 LEVELLAND 63 86 61 82 61 / 40 20 30 20 20 LUBBOCK 66 86 62 82 63 / 40 20 40 20 20 BROWNFIELD 65 86 63 83 62 / 40 20 30 20 20 CHILDRESS 67 84 65 81 64 / 60 30 50 20 30 SPUR 66 86 64 82 64 / 40 20 50 20 30 ASPERMONT 69 87 65 84 66 / 50 20 50 30 30 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 20/08/20
Hazardous weather outlook, May 31, 12:52 PM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1252 PM CDT THU MAY 31 2007 TXZ021>044-011800- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1252 PM CDT THU MAY 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FROM LATE THIS AFTERNOON THROUGH TONIGHT OVER THE SOUTHERN PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ACROSS THE HIGHER TERRAIN OF NEW MEXICO AND MOVE THROUGH THE AREA DURING THE EVENING AND OVERNIGHT HOURS. ADDITIONALLY...CONVERGENCE ALONG THE EDGE OF THE CAPROCK AND A RETREATING ALBEIT SUBTLE FRONT MAY BE ENOUGH TO INITIATE THUNDERSTORMS ACROSS THE SOUTH PLAINS AND ROLLING PLAINS BY LATE AFTERNOON...ALTHOUGH A STRONG CAP IN PLACE MAY LIMIT THIS DEVELOPMENT. MODERATE LOW TO MID LEVEL WIND SHEAR COMBINED WITH A VERY MOIST AND UNSTABLE AIRMASS WILL CREATE A FAVORABLE ENVIRONMENT FOR SUPERCELL THUNDERSTORMS. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS WITH ANY DISCRETE CELLS...THOUGH AN ISOLATE TORNADO IS ALSO POSSIBLE. THEN...THE THREAT WILL TRANSITION TOWARD DAMAGING WINDS OVERNIGHT AS THE STORMS MERGE INTO A LINE OR COMPLEX. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP LATE FRIDAY AFTERNOON AND EVENING ACROSS THE SOUTHERN PANHANDLE AS ANOTHER COLD FRONT MOVES INTO THIS AREA. OTHER STORMS MAY DEVELOP ACROSS EASTERN NEW MEXICO DURING THE AFTERNOON AND MOVE TOWARD THE AREA OVERNIGHT. SUFFICIENT WIND SHEAR AND INSTABILITY MAY RESULT IN SOME STORMS BECOMING SEVERE WITH LARGE HAIL THE PRIMARY THREAT. IF THE STORMS DEVELOP INTO A LARGE COMPLEX DURING THE EVENING...DAMAGING WINDS MAY ALSO OCCUR. CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF NEW MEXICO LATE SATURDAY AND AGAIN LATE SUNDAY. WITH NORTHWEST FLOW ALOFT...THE STORMS WOULD MOVE INTO THE AREA MAINLY DURING THE EVENING AND OVERNIGHT HOURS. SOME STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM LATE AFTERNOON THROUGH THE EVENING AND OVERNIGHT HOURS.
In the hours before
Special weather statement, May 31, 6:43 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 643 PM CDT THU MAY 31 2007 TXZ021-010015- PARMER TX- 643 PM CDT THU MAY 31 2007 ...STRONG THUNDERSTORM ACROSS PARMER COUNTY... AT 639 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM NEAR FARWELL...OR ABOUT 19 MILES NORTHWEST OF MULESHOE...MOVING NORTHEAST AT 20 MPH. SMALL HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK SHELTER INDOORS. STAY AWAY FROM WINDOWS. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM.
Local storm report, May 31, 6:44 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
644 PM CDT THU MAY 31 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 1.5 E COTTON CENTER 33.99N 101.97W
05/31/2007 E0.88 INCH HALE TX PUBLIC
NICKEL SIZED HAIL REPORTED BY THE PUBLIC
&&
JDVSpecial weather statement, May 31, 6:45 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 645 PM CDT THU MAY 31 2007 TXZ027-033-010015- BAILEY TX-COCHRAN TX- 645 PM CDT THU MAY 31 2007 ...STRONG THUNDERSTORM ACROSS COCHRAN AND BAILEY COUNTIES... AT 643 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF MAPLE...OR ABOUT 16 MILES WEST OF MORTON...MOVING NORTHEAST AT 20 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. WIND GUSTS OF GREATER THAN 50 MPH AND SMALL HAIL ARE LIKELY WITH THIS STORM. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
Local storm report, May 31, 6:48 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
648 PM CDT THU MAY 31 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 3 S TULIA 34.49N 101.77W
05/31/2007 E1.75 INCH SWISHER TX LAW ENFORCEMENT
TULIA PD REPORTED GOLF BALL SIZED HAIL THREE MILES
SOUTH OF TULIA ON U.S. HIGHWAY 87
&&
JDVLocal storm report, May 31, 7:15 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
715 PM CDT THU MAY 31 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 6 NW PETERSBURG 33.93N 101.67W
05/31/2007 E1.00 INCH HALE TX SKYWARN SPOTTER
SPOTTERS REPORTED QUARTER SIZED HAIL NORTHWEST OF
PETERSBURG
&&
JDVSpecial weather statement, May 31, 7:33 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 733 PM CDT THU MAY 31 2007 TXZ034-010100- HOCKLEY TX- 733 PM CDT THU MAY 31 2007 ...SEVERE THUNDERSTORM IN COCHRAN COUNTY MOVING TOWARD HOCKLEY COUNTY... AT 729 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A SEVERE THUNDERSTORM MOVING ACROSS COCHRAN COUNTY AT 30 MPH. THIS STORM WILL LIKELY MOVE INTO WESTERN HOCKLEY COUNTY IN THE NEXT HALF HOUR. IF THE STORM MAINTAINS ITS CURRENT INTENSITY...IT WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:07 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 53 min |
| May 31, 7:11 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 64 min |
| May 31, 7:44 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 46 min |
| May 31, 7:50 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 55 min |
| May 31, 8:00 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 30 min |
| May 31, 8:15 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale, Lubbock | 60 min |
| May 31, 8:15 PM CDT | Tornado Warning | LUB | Crosby | 45 min |
| May 31, 8:21 PM CDT | Tornado Warning | LUB | Floyd, Hale | 39 min |
| May 31, 8:21 PM CDT | Tornado Warning | LUB | Floyd, Hale | 39 min |
| May 31, 8:31 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 59 min |
| May 31, 8:35 PM CDT | Flash Flood Warning | LUB | Floyd, Hale | 115 min |
| May 31, 8:53 PM CDT | Tornado Warning | LUB | Floyd | 52 min |
| May 31, 8:56 PM CDT | Tornado Warning | LUB | Hale | 34 min |
| May 31, 9:01 PM CDT | Severe Thunderstorm Warning | LUB | Terry | 59 min |
| May 31, 9:12 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 63 min |
| May 31, 9:30 PM CDT | Flash Flood Warning | LUB | Yoakum | 60 min |
| May 31, 9:30 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 16 min |
| May 31, 9:39 PM CDT | Tornado Warning | LUB | Floyd | 36 min |
| May 31, 9:49 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 56 min |
| May 31, 10:13 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 62 min |
| May 31, 11:18 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 57 min |
| May 31, 11:44 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 31 min |
| May 31, 11:45 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 30 min |
| Jun 1, 12:15 AM CDT | Severe Thunderstorm Warning | LUB | Kent | 19 min |
| Jun 1, 12:47 AM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 43 min |
| Jun 1, 1:14 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 46 min |
| Jun 1, 1:57 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 48 min |
| Jun 1, 2:21 PM CDT | Tornado Warning | LUB | Hall | 24 min |
| Jun 1, 2:35 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle | 55 min |
| Jun 1, 3:00 PM CDT | Severe Thunderstorm Warning | LUB | Hall, Motley | 30 min |
| Jun 1, 3:28 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 32 min |
| Jun 1, 4:01 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 29 min |
| Jun 1, 5:16 PM CDT | Severe Thunderstorm Warning | LUB | King | 29 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.